Alert archive / Iowa / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood watch at May 6, 2007, 3:17 PM CDT for 5 counties in Iowa; Scotland County, Missouri. It took effect at May 6, 2007, 7:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2007, 3:17 PM CDT (20:17 UTC)
- In effect from
- May 6, 2007, 7:00 PM CDT
- Expired
- May 7, 2007, 11:02 AM CDT
- In force
- 16 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- None
Counties Iowa County, IA, Jefferson County, IA, Keokuk County, IA, Van Buren County, IA, Washington County, IA, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 132 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2043 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KDVN 062017 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 317 PM CDT SUN MAY 6 2007 ...HEAVY RAIN POSSIBLE TONIGHT... .ADDITIONAL HEAVY RAIN MAY FALL ACROSS THE WATCH AREA TONIGHT. RAINFALL AMOUNTS OF AT LEAST 1.5 INCHES FELL ACROSS MUCH OF THE WATCH AREA THUS FAR TODAY...WITH SOME AREAS AS HIGH AS 2.25 INCHES. ANY ADDITIONAL HEAVY RAINFALL MAY CAUSE FLOODING PROBLEMS. IAZ063-076-077-087-098-MOZ009-070430- /O.NEW.KDVN.FF.A.0002.070507T0000Z-070508T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ IOWA-KEOKUK-WASHINGTON-JEFFERSON-VAN BUREN-SCOTLAND- INCLUDING THE CITIES OF...MARENGO...SIGOURNEY...WASHINGTON... FAIRFIELD...KEOSAUQUA....MEMPHIS 317 PM CDT SUN MAY 6 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF IOWA AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN IOWA...IOWA... JEFFERSON...KEOKUK...VAN BUREN AND WASHINGTON. IN NORTHEAST MISSOURI...SCOTLAND. * FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING * ADDITIONAL HEAVY RAIN MAY FALL ACROSS THE WATCH AREA TONIGHT. DUE TO THE LOCALLY HEAVY RAINFALL WHICH FELL DURING THE DAY TODAY...ANY ADDITIONAL HEAVY RAINFALL MAY CAUSE FLOODING PROBLEMS. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR LATER FORECASTS AND TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED OR FLASH FLOODING DEVELOP. $$ JAZ
4 follow-up statements
000 WGUS63 KDVN 062047 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 347 PM CDT SUN MAY 6 2007 ...HEAVY RAIN POSSIBLE TONIGHT... .ADDITIONAL HEAVY RAIN MAY FALL ACROSS THE WATCH AREA TONIGHT. RAINFALL AMOUNTS OF AT LEAST 1.5 INCHES FELL ACROSS MUCH OF THE WATCH AREA THUS FAR TODAY...WITH SOME AREAS AS HIGH AS 2.25 INCHES. ANY ADDITIONAL HEAVY RAINFALL MAY CAUSE FLOODING PROBLEMS. IAZ063-076-077-087-098-MOZ009-070500- /O.EXT.KDVN.FF.A.0002.070507T0000Z-070507T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ IOWA-KEOKUK-WASHINGTON-JEFFERSON-VAN BUREN-SCOTLAND- INCLUDING THE CITIES OF...MARENGO...SIGOURNEY...WASHINGTON... FAIRFIELD...KEOSAUQUA....MEMPHIS 347 PM CDT SUN MAY 6 2007 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF IOWA AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN IOWA...IOWA...JEFFERSON...KEOKUK...VAN BUREN AND WASHINGTON. IN NORTHEAST MISSOURI...SCOTLAND. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * ADDITIONAL HEAVY RAIN MAY FALL ACROSS THE WATCH AREA TONIGHT. DUE TO THE LOCALLY HEAVY RAINFALL WHICH FELL DURING THE DAY TODAY...ANY ADDITIONAL HEAVY RAINFALL MAY CAUSE FLOODING PROBLEMS. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR LATER FORECASTS AND TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED OR FLASH FLOODING DEVELOP. $$ JAZ
000 WGUS63 KDVN 070220 FFADVN FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 920 PM CDT SUN MAY 6 2007 ...HEAVY RAINS BRING THE THREAT OF FLOODING... .HEAVY RAIN HAS FALLEN ACROSS THE WATCH AREA TODAY AND THIS EVENING WITH WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES. ADDITIONAL THUNDERSTORMS CONTAINING HEAVY RAIN WILL MOVE ACROSS THE WATCH AREA OVERNIGHT AND MONDAY MORNING. THIS HEAVY RAIN WILL BE FALLING ON ALREADY SATURATED GROUND...THEREBY ENHANCING THE POTENTIAL FOR FLASH FLOODING. IAZ063-076-077-087-098-MOZ009-071030- /O.CON.KDVN.FF.A.0002.000000T0000Z-070507T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ IOWA-KEOKUK-WASHINGTON-JEFFERSON-VAN BUREN-SCOTLAND- INCLUDING THE CITIES OF...MARENGO...SIGOURNEY...WASHINGTON... FAIRFIELD...KEOSAUQUA....MEMPHIS 920 PM CDT SUN MAY 6 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF IOWA AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN IOWA...IOWA...JEFFERSON...KEOKUK...VAN BUREN AND WASHINGTON. IN NORTHEAST MISSOURI...SCOTLAND. * THROUGH MONDAY MORNING. * ADDITIONAL THUNDERSTORMS CONTAINING HEAVY RAIN WILL MOVE ACROSS THE AREA OVERNIGHT AND MONDAY MORNING. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE. THIS HEAVY RAIN FALLING ON ALREADY SATURATED GROUND WILL GO STRAIGHT INTO RUNOFF AND INCREASE THE THREAT FOR FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR LATER FORECASTS AND TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED OR FLASH FLOODING DEVELOP. $$
000 WGUS63 KDVN 070849 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 349 AM CDT MON MAY 7 2007 ...HEAVY RAINS BRING THE THREAT OF FLOODING... .HEAVY RAIN ACROSS THE WATCH AREA YESTERDAY OF 1 TO 2 INCHES COMBINED WITH ADDITIONAL THUNDERSTORMS TODAY WILL CREATE THE POTENTIAL FOR FLOODING. PERIODS OF HEAVY RAIN FROM THESE THUNDERSTORMS WILL BE FALLING ON ALREADY SATURATED GROUND...THEREBY ENHANCING THE POTENTIAL FOR FLASH FLOODING. IAZ063-076-077-087-098-MOZ009-071700- /O.EXT.KDVN.FF.A.0002.000000T0000Z-070508T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ IOWA-KEOKUK-WASHINGTON-JEFFERSON-VAN BUREN-SCOTLAND- INCLUDING THE CITIES OF...MARENGO...SIGOURNEY...WASHINGTON... FAIRFIELD...KEOSAUQUA....MEMPHIS 349 AM CDT MON MAY 7 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF IOWA AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN IOWA...IOWA...JEFFERSON...KEOKUK...VAN BUREN AND WASHINGTON. IN NORTHEAST MISSOURI...SCOTLAND. * THROUGH THIS EVENING * ADDITIONAL THUNDERSTORMS CONTAINING HEAVY RAIN WILL MOVE ACROSS THE AREA TODAY AND THIS EVENING. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE. THIS HEAVY RAIN FALLING ON ALREADY SATURATED GROUND WILL GO STRAIGHT INTO RUNOFF AND INCREASE THE THREAT FOR FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR LATER FORECASTS AND TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED OR FLASH FLOODING DEVELOP. $$ NICHOLS
000 WGUS63 KDVN 071602 FFADVN FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1102 AM CDT MON MAY 7 2007 ...THREAT OF FLASH FLOODING DIMINISHED TODAY... .WHILE HEAVY RAIN FELL IN PARTS OF CENTRAL AND SOUTHEASTERN IOWA OVER THE WEEKEND...A BREAK IN RAINFALL TODAY WILL ALLOW THAT WATER TO SEEP INTO THE GROUND AND RUN OFF INTO STREAMS AND RIVERS. THUS...THE FLASH FLOOD WATCH FOR TODAY IS CANCELLED. IAZ063-076-077-087-098-MOZ009-071715- /O.CAN.KDVN.FF.A.0002.000000T0000Z-070508T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ IOWA-KEOKUK-WASHINGTON-JEFFERSON-VAN BUREN-SCOTLAND- INCLUDING THE CITIES OF...MARENGO...SIGOURNEY...WASHINGTON... FAIRFIELD...KEOSAUQUA....MEMPHIS 1102 AM CDT MON MAY 7 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF IOWA AND NORTHEAST MISSOURI HAS BEEN CANCELLED. A BREAK IN THE RAINFALL ACROSS SOUTHEASTERN IOWA IS EXPECTED TODAY...THUS FLASH FLOODING IS NOT ANTICIPATED. $$ MAYES
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at May 6, 2:25 PM CDT, 52 minutes earlier.
Area forecast discussion, May 6, 2:25 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION...CORRECTED WATCH/WARNING/ADVISORY SECTION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 225 PM CDT SUN MAY 6 2007 .SYNOPSIS... COMPLEX WEATHER PATTERN EXISTS ACROSS THE MIDDLE THIRD OF THE COUNTRY. A STRONG /+2 TO +3 SIGMA/ 500 MB PRESSURE RIDGE EXTENDS FROM THE MISSISSIPPI RIVER DELTA REGION NORTHWARD INTO HUDSON BAY. A 500 MB PRESSURE TROF EXTENDS FROM THE FOUR CORNERS REGION NORTHWARD INTO THE WESTERN DAKOTAS. OUR CWA IS ON THE EASTERN GRADIENT OF AN IMPRESSIVE AREA OF MOISTURE...WITH PRECIPITABLE WATER AMOUNTS OF +2 TO +3 SIGMA EXTENDING FROM NORTHERN TEXAS INTO SOUTHERN MINNESOTA. MIDDAY DEW POINTS RANGED FROM THE MIDDLE 20S IN THE NORTHEASTERN CWA TO TO LOWER 60S IN THE SOUTHWESTERN CWA. ..JAZ.. && .SHORT TERM...TONIGHT AND MONDAY... WILL BE ISSUING A FLASH FLOOD WATCH TONIGHT FOR SOUTHERN PARTS OF THE CWA. SHORT TERM CHALLENGE IS HEAVY RAIN AND FLOODING THREAT TONIGHT. THE FIRST QUESTION IS...HOW FAR EAST THE PRESENT AREA OF SHRA/TSRA WILL GET BEFORE DISSIPATING. THUS FAR THE ACTIVITY HAS PERSISTED LONGER THAN I ANTICIPATED...GIVEN THE RELATIVELY DRY AIR THAT IT IS ENCOUNTERING. FOR THIS EVENING I USED NOWCASTING AND CONCEPTUAL METHODS TO BRING IT POSSIBLY AS FAR EAST AS A KDBQ-KMQB LINE. SECOND QUESTION IS...IF THE ACTIVITY IN KANSAS AND MISSOURI WILL MAKE IT UP HERE TONIGHT WITH THE AID OF THE LOW LEVEL JET. GIVEN THE LOCALLY HEAVY RAINFALL AMOUNTS IN OUR SOUTHWESTERN CWA THUS FAR TODAY /1.5 TO 2.25 INCHES/...FLASH FLOOD GUIDANCE VALUES HAVE ALREADY BEEN EQUALED OR EXCEEDED IN SOME LOCATIONS. ALTHOUGH NO PROBLEMS HAVE BEEN REPORTED YET...ADDITIONAL HEAVY RAIN LATER TONIGHT MAY CAUSE SOME FLOODING PROBLEMS. RADAR INDICATES THAT THE HEAVIEST RAIN FELL FROM WESTERN IOWA COUNTY...SOUTHWARD INTO VAN BUREN COUNTY. ON MONDAY AFTERNOON...MORE CONVECTION WILL BE POSSIBLE. IF ENOUGH HEATING AND RELATED DESTABILIZATION OCCURS...SOME OF THE CONVECTION MAY BECOME SEVERE ESPECIALLY SOUTH OF I-80. EVEN IF SEVERE WEATHER DOES NOT OCCUR...HEAVY RAIN WILL LIKELY BE A THREAT IN AREAS THAT DO SEE PRECIP. WILL HOLD OFF ON A FLOOD/FLASH FLOOD WATCH FOR NOW FOR THAT TIME PERIOD AND LET LATER SHIFTS DECIDE. ..JAZ.. && .LONG TERM...TOMORROW NIGHT THROUGH SUNDAY... CONFIDENCE IS INCREASING ON EARLY WEEK FORECAST...WHILE MODELS ARE STILL VARIABLE FOR THE END OF THE WEEK AND INTO THE WEEKEND. FAVORING THE 12Z ECMWF/GFS...WITH 06Z GFS A NOTABLY DRIER SOLUTION. CONVECTION THAT DEVELOPS ON MON DURING THE LATE AFTERNOON WILL CONTINUE INTO THE EVENING AND OVERNIGHT HOURS. FCST SOUNDINGS INDICATE SURFACE-BASED OR NEARLY SFC-BASED INSTABILITY IN THE SRN CWA CONTINUING INTO THE EVENING HOURS...WITH NAM INDICATING UNCAPPED SBCAPES AT LEAST 1000-1500 J/KG PERSISTING JUST E OF THE MS RIVER VALLEY AND S OF I-80 THROUGH THE EVENING. 0-6KM SHEAR IS MARGINAL BUT ADEQUATE TO SUPPORT CONVECTION THAT COULD REACH SEVERE LIMITS. SYSTEM REMAINS SLOW-MOVING...THUS DO NOT EXPECT THE THREAT AREA TO MOVE MUCH OVERNIGHT...REMAINING MAINLY E OF THE MS RIVER THROUGH OVERNIGHT. REMNANTS OF CONVECTION SHOULD MOVE ACROSS THE MS RIVER ON TUES AS MID-LEVEL RIDGE TO THE E BEGINS TO BREAK DOWN...WITH SOME POTENTIAL TO RESTRENGTHEN DURING THE DAY ON TUES AS HIGHER DEWPOINTS HAVE AN OPPORTUNITY TO REACH INTO IL. DEEP LAYER SHEAR STILL REMAINS MARGINAL AS UPPER LOW LINGERS FAR TO THE SW...THUS WOULD EXPECT CONVECTION TO REMAIN NOT WELL ORGANIZED. PERSISTENT BOUTS OF CONVECTION WOULD BRING A HEAVY RAINFALL THREAT TO THE AREA MON-TUES AS MOISTURE-RICH LOW-LEVEL FEED POINTS MORE TOWARD THE MID-MS RIVER VALLEY AND THE STALLED MID-LEVEL BDRY...AND WILL NEED TO MONITOR CAREFULLY. MODELS CONTINUE TO SLOW BREAKDOWN OF OMEGA-BLOCKED PATTERN...ESPECIALLY NOW THAT THEY ARE DEVELOPING A STRONG SUBTROPICAL LOW OFF THE E COAST. PROGS SUGGEST AREA WILL REMAIN IN A BOUNDARY BETWEEN ERLY FLOW/DRY AIR INFLUX FROM THE NE AND RICHER LOW-LEVEL FLOW ALONG PERSISTENT MID-LEVEL BDRY ACROSS THE SRN CWA...WITH THE POTENTIAL FOR THE SRN CWA TO SEE INTERMITTENT SHOWERS THROUGHOUT THE WEEK WHILE THE NRN CWA STAYS DRY. LATEST GFS/ECMWF PROGS TAKE SWRN LOW ACROSS THE SRN PLAINS AND LOWER MS RIVER VALLEY AT THE END OF THE WEEK...INDUCING A ROUND OF PRECIP ON THE NRN FRINGE AS IT PASSES TO THE S. KEPT SRN CWA IN POPS THROUGH FRI AND WILL NEED TO CONTINUE TO WATCH PATTERN EVOLUTION FOR POPS OVER THE WEEKEND. ..MAYES.. && .AVIATION... A LARGE AREA OF SHRA/TSRA WILL CONTINUE MOVING EASTWARD SLOWLY AND DISSIPATE THIS EVENING. THE ACTIVITY MAY MOVE AS FAR EAST AS A LINE FROM KDBQ-KMQB. IN THIS AREA...MOSTLY VFR TO MVFR CONDITIONS WILL EXIST. SOME ISOLATED LOCATIONS MAY SEE IFR CONDITIONS. ADDITIONAL SHRA/TSRA MAY AFFECT THE KCID AND KBRL TERMINALS LATER TONIGHT BEFORE THE ACTIVITY DISSIPATES. VFR CONDITIONS ARE EXPECTED THROUGH MIDDAY MONDAY. ..JAZ.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH UNTIL 10 AM CDT MONDAY FOR IOWA-JEFFERSON- KEOKUK-VAN BUREN-WASHINGTON. IL...NONE. MO...FLASH FLOOD WATCH UNTIL 10 AM CDT MONDAY FOR SCOTLAND. JAZ/MAYES
Hazardous weather outlook, May 6, 4:54 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 454 AM CDT SUN MAY 6 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 454 AM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS MAY MOVE INTO FAR NORTHEAST MISSOURI AND SOUTHEAST IOWA...WEST OF A LINE FROM FORT MADISON TO FAIRFIELD THIS MORNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE WIND GUSTS UP TO 40 MPH AND BRIEF HEAVY RAINFALL. STRONG WINDS WILL CONTINUE TODAY INTO THIS EVENING ACROSS MOST OF THE OUTLOOK AREA. EAST TO SOUTHEAST WINDS WILL CONTINUE FROM 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE IOWA RIVER AT MARENGO AND THE SKUNK RIVER AT BRIGHTON. PLEASE REFER TO LOCAL FLOOD STATEMENTS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY THROUGH FRIDAY...THERE IS A CHANCE OF THUNDERSTORMS. LIMITED INSTABILITY AND FORCING SUGGEST A LOW POTENTIAL FOR ANY STORMS TO REACH SEVERE LEVELS. HIGH LEVELS OF MOISTURE...THE SLOW MOVEMENT AND POSSIBLE POSSIBLE REPETITIVE NATURE OF STORMS OVER THE SAME LOCATIONS INDICATE LOCALLY HEAVY RAINFALL THAT MAY RESULT IN FLOODING AS THE PRIMARY RISK. A FEW RIVERS AND STREAMS WILL REMAIN ABOVE FLOOD STAGE INTO TUESDAY OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SHEETS/NICHOLS
In the hours before
Local storm report, May 6, 12:02 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1202 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HAIL N MEMPHIS 40.46N 92.17W
05/06/2007 M0.50 INCH SCOTLAND MO TRAINED SPOTTER
LAST JUST A COUPLE OF MINUTES WITH A LIGHT SHOWER.
&&
ELLIOTTSpecial weather statement, May 6, 12:08 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1208 PM CDT SUN MAY 6 2007 IAZ087-088-098-099-MOZ009-010-062100- CLARK MO-HENRY IA-JEFFERSON IA-LEE IA-SCOTLAND MO-VAN BUREN IA- 1208 PM CDT SUN MAY 6 2007 ...STRONG THUNDERSTORMS... THUNDERSTORMS PRODUCING HAIL UP TO 1/2 INCH...AND LOCALLY HEAVY RAINFALL...WILL AFFECT THE AREA THROUGH MID AFTERNOON. BE ON THE LOOKOUT FOR THESE STORMS AND SEEK SHELTER IF THEY APPROACH. JAZ
Local storm report, May 6, 12:09 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1209 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM HAIL N RUTLEDGE 40.31N 92.09W
05/06/2007 M0.50 INCH SCOTLAND MO TRAINED SPOTTER
HAIL LASTED FOR A COUPLE OF MINUTES. HEAVY RAIN.
&&
ELLIOTTLocal storm report, May 6, 1:04 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
104 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 1 N BELLE PLAINE 41.89N 92.28W
05/06/2007 M1.50 INCH BENTON IA TRAINED SPOTTER
&&
ELLIOTTLocal storm report, May 6, 3:05 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN WHAT CHEER 41.40N 92.35W
05/06/2007 M1.53 INCH KEOKUK IA TRAINED SPOTTER
RAINFALL TOTAL SINCE 830 AM.
&&Nearby
Flash Flood Watches in Iowa, 2007Flash Flood Watches in Missouri, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.